MathSciNet Relay Station
MathSciNet bibliographic data
MR1812607 58J37 (41A60)
Qiu, W.-Y.; Wong, R. Uniform asymptotic expansions of a double integral: coalescence of two stationary points. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 456 (2000), no. 1994, 407–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement